# SDR 2006UALA00058

- Difficulty date: January 11, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N325UA
- Make and model: Boeing 737322
- Aircraft serial: 23957
- Aircraft time: 51,018 hours, 27,314 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 980-987
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR CREASE BEAM CORRODED AT STATION 980-987 AT LBL 56.   REMOVED CORROSION & FOUND BLEND OUT OF LIMITS. FABRICATED & INSTALLED NESTED ANGLE REPAIR REF SRM 51-70-11.
